Pressure torque of torsional Alfvén modes acting on an ellipsoidal mantle

Gerick, F, Jault, D, Noir, J et al. (1 more author) (2020) Pressure torque of torsional Alfvén modes acting on an ellipsoidal mantle. Geophysical Journal International, 222 (1). pp. 338-351. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2020. Published by Oxford University Press on behalf of The Royal Astronomical Society. This article has been accepted for publication in Geophysical Journal International © The Author(s) 2020. Published by Oxford University Press on behalf of The Royal Astronomical Society. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: Core; Earth rotation variations; Numerical modelling
Dates:
  • Accepted: 2 April 2020
  • Published (online): 15 April 2020
  • Published: July 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Apr 2020 11:53
Last Modified: 29 Jun 2020 15:32
Status: Published
Publisher: Oxford University Press (OUP)
Identification Number: https://doi.org/10.1093/gji/ggaa166

Share / Export

Statistics